MathSciNet Relay Station
MathSciNet bibliographic data
MR1240726 35K57 (35K55 60F10 60H30 60J65 60J80)
Ben Arous, Gérard; Rouault, Alain Laplace asymptotics for reaction-diffusion equations. Probab. Theory Related Fields 97 (1993), no. 1-2, 259–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement